Share Facebook
Crohn's Disease Forum » Treatment » Trouble sleeping on prednisolone?


01-11-2008, 01:50 PM   #1
Farley
 
Trouble sleeping on prednisolone?

Just recently had to go back on prednisolone and I've been having real trouble sleeping. Started the reducing does and it got better but if I'm on about 30mg or above I keep waking up in the night, can't get back to sleep. I've been on steroids before and not had this problem, just wondered if anyone else's experienced the same thing?
01-11-2008, 02:35 PM   #2
Shane
 
Hi Farley, I think it's a common problem with Prednisolone. I have real trouble sleeping on 20mg and above.

Shane
01-11-2008, 04:19 PM   #3
Kev
Senior Member
 
Join Date: Jun 2006
Location: Halifax, NS, Canada

My Support Groups:
Farley... I don't recall any substantial sleep issues while on pred, but that may just be faulty memory. I do recall periods when I was, wellll, 'driven' to do something... anything. Can't think of a more appropriate term than 'antsy'.

Those aside, nothing like what you describe comes to mind... keeping in mind I always took my pred first thing in the morning... always before 9 AM
__________________
KEV

Dx'd July, 2006
Meds: Flagyl, Cipro, Pred, AZA.. to no effect
Low Dose Naltrexone Nov 2007 - May 2014
Remicade June 17th, 2014
01-11-2008, 04:46 PM   #4
amor151
Senior Member
 
amor151's Avatar
 
Join Date: Dec 2007
im in the same boat farley. i find sleeping much more difficult than i use to and at the minute the only thing that gurantees a good nights sleep is going to sleep at around 2 in the morning when im absolutley shattered!
01-13-2008, 01:27 PM   #5
Farley
 
Kev said:
I do recall periods when I was, wellll, 'driven' to do something... anything. Can't think of a more appropriate term than 'antsy'.
Yeah, I've been feeling a bit like that as well, like I've got to be kept busy all the time. Oh well, coming down of the steroids tomorrow so hopefully I'll be able to relax a bit easier.
01-14-2008, 04:17 AM   #6
Mazen
Senior Member
 
Mazen's Avatar
 
Join Date: Nov 2006
Location: Beirut, Lebanon
That's a normal side effect with Prednisone; as you lower the dose you will start to sleep better. Good Luck
Reply

Crohn's Disease Forum » Treatment » Trouble sleeping on prednisolone?
Thread Tools


All times are GMT -5. The time now is 12:09 AM.
Copyright 2006-2017 Crohnsforum.com